MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Codes Break (1069); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4, and a5: unknown, as information was requested but not provided.Section d6a - implant date, give date: not applicable, as the lens was not implanted.Section d6b - if explanted, give date: not applicable, as the lens was not implanted.Section e1 - telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during the non-preloaded intraocular lens (iol) implantation, when the iol was about to exit the tip of the cartridge, the iol burst through the tip of the cartridge and came out with one of the haptics broken.The physician¿s impression was that there was a problem with the cartridge.Account indicated that the iol was in contact with the patient's eye; however, it became lodged inside the cartridge.The replacement iol was from a different manufacturer with the same diopter.There was a 15 minute delay in procedure.There was no patient injury reported and no medical or surgical interventions were performed.No further information was provided.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25156404
Report Number3012236936-2026-000106
Device Sequence Number9378598
Product Code HQL
UDI-Device Identifier05050474548787
UDI-Public(01)05050474548787(17)290525
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAAB00
Device Catalogue NumberAAB0000260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown